To refer to this page use:
|Abstract:||This note is concerned with the zeros of holomorphic Hecke cusp forms of large weight on the modular surface. The zeros of such forms are symmetric about three geodesic segments and we call those zeros that lie on these segments, real. Our main results give estimates for the number of real zeros as the weight goes to infinity.|
|Electronic Publication Date:||4-Feb-2012|
|Citation:||Ghosh, Amit, Sarnak, Peter. (2012). Real zeros of holomorphic Hecke cusp forms. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 14 (465 - 487. doi:10.4171/JEMS/308|
|Pages:||465 - 487|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.